# SDR VTZA98018

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi Indicator
- Part number: 066011450101
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6420 - IAD-BUF - DURING CLIMB, THE FLIGHT EXPERIENCED A FLICKERING OF THE CAPTAINS VSI THEN GOING BLANK.  AIRCRAFT RETURNED TO IAD WHERE MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE RT TCAS VSI INDICATOR.  ALL CHECKS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
